# SDR ASAA0976201

- Difficulty date: July 7, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- Engine: Ge CFM567B24
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A21657
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD WING UPPER TE OTBD RIB HAS ELONGATED HOLES AT ATTACH BOLTS.  REMOVED AND REPLACED SUPPORT.
